Publication

Bias reduced tail estimation for censored Pareto type distributions

Beirlant, J., Bardoutsos, A., de Wet, T. & Gijbels, I., Feb-2016, In : Statistics & probability letters. 109, p. 78-88 11 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • Bias reduced tail estimation for censored Pareto type distributions

    Final publisher's version, 707 KB, PDF-document

DOI

  • J. Beirlant
  • A. Bardoutsos
  • T. de Wet
  • I. Gijbels
We consider bias reduced estimators for the tail index and tail probabilities under random right censoring in case of Pareto-type distributions. The solution is based on second-order refined peaks-over-threshold modelling as developed in Beirlant et al. (2009).

Original languageEnglish
Pages (from-to)78-88
Number of pages11
JournalStatistics & probability letters
Volume109
Publication statusPublished - Feb-2016
Externally publishedYes

View graph of relations

ID: 39190164